# SDR SWAA2012091907755

- Difficulty date: September 17, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 11,389 hours, 6,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS LENS CRACKED AT ROW 13.  REMOVED AND REPLACED LENS PER MM.
